# SDR AALA200802374

- Difficulty date: September 18, 2008
- Submitted: October 21, 2008
- Operation: Air carrier
- Aircraft: N322AA
- Make and model: Boeing 767223
- Aircraft serial: 22323
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK EMERGENCY LIGHT AT SEAT 11H INOPERATIVE.  SECURED CONNECTOR FOR EMERGENCY LIGHT AT SEAT 11H.  SYSTEM GROUND CHECKED NORMAL OPS.
